Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Stomach To Growl After Eating While On Adderall?

I take adderall 20 mg for ADHD and have been for almost a year now. I have got used to eating while on it but im starting to experience stomach problems. My stomach will growl constant and loud for no reason even if i just ate. Its bothering me because sometimes im in class and its quiet and my stomach growls really loud! What is causing this and what can i do?
Mon, 14 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Adderall is a combination prescription drug that contains amphetamine and dextroamphetamine, two stimulants that affect the body's impulse control and hyperactivity. Adderall medication is used to treat attention deficit hyperactivity disorder (ADHD) and narcolepsy. Adderall makes your digestive system process food faster, you may feel uncomfortable at the rate food is being digested. Again, If you haven't eaten, you can feel uncomfortable since your digestive system is working overtime with nothing to digest. Thus makes your stomach growl.

Again, muscle in the digestive tract are slowed down by Adderall use, which may lead to abdominal pain, constipation and other gastrointestinal issues like stomach noises or growling etc. If this side effect of Adderall persists for long or bother you, consult your doctor for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Loading Online Doctors....
What Causes Stomach To Growl After Eating While On Adderall?

Hi, Adderall is a combination prescription drug that contains amphetamine and dextroamphetamine, two stimulants that affect the body s impulse control and hyperactivity. Adderall medication is used to treat attention deficit hyperactivity disorder (ADHD) and narcolepsy. Adderall makes your digestive system process food faster, you may feel uncomfortable at the rate food is being digested. Again, If you haven t eaten, you can feel uncomfortable since your digestive system is working overtime with nothing to digest. Thus makes your stomach growl. Again, muscle in the digestive tract are slowed down by Adderall use, which may lead to abdominal pain, constipation and other gastrointestinal issues like stomach noises or growling etc. If this side effect of Adderall persists for long or bother you, consult your doctor for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician